# SDR AALA202203233623

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737*
- Aircraft serial: 30828
- Aircraft time: 59,645 hours, 25,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L SLIDE FELL OUT OF HOLDER / COVER UPON DOOR OPENING AT GATE ARRIVAL. REPLACED THE SLIDE GIRT BAR LATCH ASSEMBLY PER AMM 25-66-01-000-804. REINSTALLED DOOR 1L SLIDE ASSEMBLY PER AMM 25-66-01-000-802.
